Existence theorems for some elliptic systems.
Portugaliae mathematica, Tome 52 (1995) no. 2, pp. 139-151
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1995__52_2_47291,
author = {Dalmasso, Robert},
title = {Existence theorems for some elliptic systems.},
journal = {Portugaliae mathematica},
pages = {139--151},
year = {1995},
volume = {52},
number = {2},
zbl = {0826.35033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1995__52_2_47291/}
}
Dalmasso, Robert. Existence theorems for some elliptic systems.. Portugaliae mathematica, Tome 52 (1995) no. 2, pp. 139-151. http://geodesic.mathdoc.fr/item/PORMA_1995__52_2_47291/